MathSciNet Relay Station
MathSciNet bibliographic data
MR1142779 (94k:03039) 03C45
Newelski, Ludomir On $U$-rank $2$ types. Trans. Amer. Math. Soc. 344 (1994), no. 2, 553–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement